I have tsh of .3 with the refrence range starting at .3 with the lab used. Have all the classic hyper symptoms. HR always 95 and up. palps sweaty hands and tremor etc. No antibodies have had tpo and tsi and tgab. Normal T3 and T4. Had this same thing last year when tsh was .5 . Diagnosed as mild hyperthyroidism and prescribed 5 mg tapazole a day. Hope this helps with some of the symptoms. I ask if this is truly hyperthyroid because my other drs seem to think its normal but 2 endos said mild hyper.
Sorry...forgot to mention.
I would say mild hyper..maybe thyroiditis.
5mg of methimazole will do the trick and you should start to feel better within 3 - 5 days.
Be careful though that you dont go HYPO on this med.
Keep getting your levels checked whenever there is any difference in symptoms.
I will try to get these . They told me I have to fill out request first. I believe he did do the free. Is hyperthyroidism the same as graves? I do not have graves antibodies.
He said my ultrasound looked ok. I told him I feel a fullness in throat and have a sore spot on the bottom right. He said he did feel a little something maybe a node there but nothing is on the ultrasound. Said we can talk again in 6 weeks. My ultrasound last year showed increased blood flow suggestive of thyroiditis when my tsh was .5 and it went back up about 6 months later to 1.2 and now is low again . Not sure if you can keep getting thyroiditis.
I did have a period a few weeks ago when my heart rate and BP increased a lot. Normal BP is 90/60 and heart rate has been 95-100 since thyroid started acting up.
I woke up with heart racing pounding in my head on the back side at the bottom and felt like I was going to pass out. Called ems and my BP was 197/127 and heart rate 138. It calmed down in about 20 min
You need to get a prescription for beta blockers from your Doctor.
Its too much strain on the heart muscle having a heart rate that high all the time.
Please see your Doctor as this situation seems to be getting worst.
If you have no Graves antibodies then you may have T3 Toxycosis (thyoid inflammation) causing the FT3 to rise high.
It would be worthwhile having another chat with your Doctor about beta blockers and whether the dosage of tapazole hes put you on is high enough.
all of my docs GP, cardio and endo said my BP is too low for beta blockers. It is normally 90/60. My t3 has always been in the normal range when tested. Can you have toxicosis with normal t3? My endo put me on the 5mg thursday. I told him about the blood pressure episdode and he said to get these labs 2 weeks before to check aldosterone and he will discuss at my next appt in 6 weeks. He also mentioned that he is going to check for diabetes insipedius because I urinate a lot throughout the day and night. Tests he is doing will be
Hi I went to pick up my tests from early aug. Took them long enough to copy them lol.
They did a TSI and it is 101% Range ( 0-129)
From reading online I see that normal people should not have antibodies over 2% and that levels 100% and above usually continue to rise without thyroid medication. Is this correct and does this mean this is graves that was detected early?
Last year my test for tsi was from different lab and it just said negative range <1.3
My tsh is .3 range is ( .450 - 4.500)
T4 free direct , 1.43 ( .61- 1.76)
Triiodothyronine Free Serum ( I am guessing this is T3???) 3.2 Range ( 2.3 - 4.2)
TPO AB 5 Range ( 0-34)
I have been on the tapazole a few days now .5 mg and my joints started hurting right after taking it and felt tired. Not sure if this is the med, just a coincidence or the hyper.
Does this look like plain hyperthyroidism to you or early graves? The doc said hyper but what would cause it?
It looks like hyperthyroidism to me as we all carry antibodies and yours are not over.
Maybe it would be worthwhile getting yr antibodies (TSI) checked again in 3 months.
Although you may have early onset of Graves.
This would explain the low TSH.
With Graves sufferes...the TSH will never rise much unless there is NO thyroid.
It can stay the same for literally years!
Its not doing any harm to you unless the FT3 and FT4 are off the tiop end of the reference scales which they are not.
The Free T4 does not show hyperthyroidism and neither does the FT3.
They look pretty good actually.
The FT3 test is the most important with Graves.
This is the test that basically determines Thyroiditis (inflammation), T3 Toxycosis (producing too much T3).
It should be done with the Free T4 test all the time.
If the Doc refuses, demand it.
Its the FT3 levels that the Doc prescribes the anti-thyroid meds on.
When I was first diagnosed with Graves my FT3 was 33.2 range being 3.0 - 5.5.
So as you can see, you are not in any danger at present.
I would say that you need to return to the Doc and ask to cut down your anti-thyroid meds as you are midline with your levsl and nowhere near the top of the range.
If your Doc is basing your 'Hyperthyroidism ' by your TSH...he is very wrong!
My BP has always been 70/110 and I take beta blockers from time to time when needed but I cut the 40mg tablet (inderal) into 4 quarters and only take a quarter and it doesnt 'sink' the blood pressure...it just takes the edge off the fast heartrate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.